# SDR REXA2022072601702

- Difficulty date: July 19, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM CAP AT RBL9.00 FROM FS1041 TO FS1088 HAS SURFACE CORROSION.	REMOVED AND REPLACED CORRODED FLOOR BEAM CAP AT RBL9.00 FROM FS976-FS1088 PER CRJ700 SRM 53-00-41.
